Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rachelohmg

Lips messed up after accutane

Hello all

I have been off accutane for a year and while I was on accutane I developed cheilitis.

(dryness on the corner of my mouth)

Now I don't have cheilitis anymore but my lipline is all messed up and resembles one of a clown.

I was wondering if anyone has had this problem and if lasering would help my problem.

Thanks everyone

post-103457-1263342454_thumb.jpg

post-103457-1263342454_thumb.jpg

Edited by rachelohmg

Share this post


Link to post
Share on other sites
Hello all

I have been off accutane for a year and while I was on accutane I developed cheilitis.

(dryness on the corner of my mouth)

Now I don't have cheilitis anymore but my lipline is all messed up and resembles one of a clown.

I was wondering if anyone has had this problem and if lasering would help my problem.

Thanks everyone

Is this a picture of Jessica Alba? lol.. sorry though I don't have any suggestions but I can see what your talking about and since it's been a year it's surprising you're still having this problem, why dont ask your derm?? Your skin looks awesome tho!! at least you have that going for ya.

Edited by callmeamack

Share this post


Link to post
Share on other sites

ahaha Jessica Alba? I wish and yeah I know, it's so annoying that I've had this problem for so long and thanks for the compliment !!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×